# SDR DALA201812117146

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 16,926 hours, 6,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3817 UPON ARRIVAL AT THE GATE THE GATE AGENT WAS UNABLE TO OPEN THE L1 DOOR. SHE SAID THE HANDLE WOULD NOT "BUDGE". INSIDE DOOR HANDLE OPERATES NORMALLY. CORRECTIVE ACTION: CLEANED AND LUBRICATED L1 DOOR OPENING MECHANISM PER B737 AMM 52 -12 .(5011753).
